San Diego ASSP Professional Development Conference 2020

Nov 27, 2019

We're sorry, but all tickets sales have ended because the event is expired.
  • ASSP PDC 2020
    March 10, 2020
    7:00 am - 4:00 pm

Save the Date for the ASSP San Diego Chapter 2020 Professional Development Conference – March 10th 2020 returning to JACOBS CENTER!

The 2020 Professional Development Conference (PDC) sponsored by the San Diego Chapter of ASSP is scheduled for March 10, 2020 at the Jacobs Center. Catering will be by Kitchens for Good. (All of their catering proceeds help individuals in need get jobs in the culinary industry and provide nutritious meals to hungry San Diegans.)

We are excited to announce that Ms. Krista Geller will be presenting, and also very honored to have Dr. John Howard, MD, MPH, JD, LLM, MBA, Director of NIOSH returning as our keynote speaker.  Additional information is announced in the PDC program SD_ASSP_PDC_Program_and_Registration_Information-final.pdf and future issues of the San Diego Chapter newsletter.

ADMISSION

Individual Attendees: Early Birds  Individual ticket: $150.  After February 15th, 2020 – $175   / Students $95

Group Sales (Tables of  8):  $1000 per Table

Exhibitors: An individual can represent your organization as an EXPO vendor for $450, with up to two additional people present at $50 apiece.  As a vendor, your organization will have the opportunity to display your company’s products or services and also interact and network with all of the event attendees. A number of planned breaks and “vendor time” will be provided during the event.

Included as a vendor participant you will receive:

  • One 3’ x 6’ table and one chair in the vendor area.
  • Breakfast and lunch for paid attendees.
  • A reserved vendor table in the ballroom that will allow you to attend the presentations.
  • 30-60 seconds of stage time to introduce yourself and your organization to the group.
  • Your company logo as a vendor participant displayed on the San Diego ASSP website for a period of one year.

Sponsorships

Keel Level
Cost is $250.

Your organization can participate as a valued sponsor at his event by sponsoring the beverage station, breakfast, or lunch.  Includes:

  • Verbal recognition at the event.
  • Your company logo or sign located at the sponsored item.
  • Your logo as an event sponsor displayed on the San Diego ASSP website for a period of one year.

Flagship Level
Cost is $1000. Includes:

  • Everything listed in Keel level
  • Logo recognition on select event literature including photo booth photos
  • 2 event tickets – includes lunch
  • Double booth size

Keynote Sponsor
Cost is $1500 for Keynote Level sponsorship. Includes:

  • Logo/name recognition on select event literature
  • Verbal recognition at all sessions
  • 4 complimentary event tickets – includes lunch
  • Marketing/advertising material in program materials
  • 1 trade show table with choice of available position
  • Logo displayed in lunch room and breakout sessions
  • Sponsor Recognition at lunch
  • Reserved Table at Lunch.

Please contact Scott Simerson (President-elect@sandiego.assp.org) for speaker information.  For more information concerning Sponsors and Vendors please contact Lee Donahue (newsletter@sandiego.assp.org)

Agenda (Click here to download)

6:45-7:30am
Registration, networking, vendor time (45 min)

7:30-7:40am
Exits, Pledge, Welcome: Steve Workman/Scott Simerson

7:40-7:50am
Opening Remarks: Jennifer McNelly, CEO, ASSP

7:50-8:00am
Vendor Self Introductions

8:00-9:00am
Earthquake Early Warning & Recovery
Margaret Vinci, Manager of Earthquake Programs, Cal Inst Technology
David Bagley, System Safety Manager, MTS Transit
Dr. Eric Frost, Dir. Grad. Prog. Homeland Sec/Director SDSU VIZ Lab

9:00-9:20am
Break and Vendor Time (20 min)

9:20-10:20am
Actively Caring for People’s Safety: How to Cultivate and Sustain a Brother’s/Sister’s Keeper Work Culture
Krista Geller President Geller AC4P

10:20-11:20am Breakout Sessions
Preventing, Responding, & Surviving Workplace Violence or Active Shooter
Jeff McKinney Global Security Manager, Qualcomm
Michael Barnett, Undersheriff San Diego Sheriff Department

The Opiod Crisis: Protection of Worker’s at Risk
Suzy Shamsky, Instructor, UCSD Extension San Diego

11:20-12:05pm
Lunch Break, networking, and Vendor Time (45 min)

12:05-1:05pm
Lunch and Keynote Speaker
Cannabinoids and the Workplace
Dr. John Howard, Director NIOSH

1:05-2:05pm Breakout Sessions
Hazardous Materials, CUPA Requirements
Rick Moffett Jr. ESH Manager, COBHAM
Sande Pence Chief, SD County Dept ENV Health, HAZMAT Division

Successful Safety Programs at Local Shipyards
Bart Deem Safety Supervisor, NASSCO
Jennifer Dunaway, Command Safety Officer, Naval Facilities Engineering Command Southwest

2:05-2:25pm
Break and Vendor Time (20 min)

2:25-3:25pm
Six Lies About Work Safety Pros Believe
Ron Gantt, Director of Innovation and Operations, Reflect Consulting Group

Ergonomics Made Fun & Easy for Employees
Albert Roth, Sr. Consultant, BSI Group

3:25-4:25pm
The Real-Life Dangers of Texting and Driving!
Monica Zech

4:25-4:45pm
Raffle, takeaways, and wrap up

Venue:  

Venue Phone: (619) 527-6161

Venue Website:

Address:
404 Euclid Avenue, San Diego, California, 92114, United States

Details

The Jacobs Center for Neighborhood Innovation was founded in 1995 by Dr. Joe and Vi Jacobs, founders of Jacobs Engineering Group in Pasadena, California. As creative catalyst and incubator, we work to revitalize 60 acres in Southeastern San Diego’s Diamond Neighborhoods and focus on developing the community into a vibrant and economically sustainable destination. Our work is deeply rooted in community engagement and creative placemaking. The vision for the community was created in partnership with residents and local community organizations.

WHAT WE DO

The Jacobs Center partners with residents, local leaders and organizations, and regional and national investors to revitalize Southeastern San Diego, a culturally-diverse yet underserved area that is prime for investment and transformation. Our commitment is to the residents, to create a vibrant Diamond District through three areas of focus:

  • Physical Redevelopment: through investments in infrastructure, housing, commercial/retail, public art and recreational/green space that convey that the Diamond is a rising and connected place for future investment.
  • Education to Careers: Creating local and systems-level partnerships that offer accessible pathways for individuals seeking education and employment.
  • Local Economy: Networks that support early-stage entrepreneurs and accelerate existing neighborhood businesses.